11-05-2002, 07:16 AM #1
Gyno question - Better safe then sorry!
My cycle ended October 3rd, I stopped taking Arimidex 0,5mg ED on roughly the 29th after taking it from week 3 of a Sus + EQ cycle...
While on Arimidex my nipples are always tight, although right now I do not have any gyno or sensitivity, my chest looks from the side a bit fatter and softer. This was the initial reason I started Arimidex cause I thought it was a beginning of gyno, but it was more like some estrogenic fat.
My question is, how long after your last shot should one take Arimidex in order to prevent post cycle gyno?
See I will be starting an Enanthate + EQ + D-Bol cycle in Jan and I'm curious for my next cycle...!
11-05-2002, 07:46 AM #2Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
I'm using it untill the end of clomid. After you get off and your test levels start to decrease seems like the prime time for rebound.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)